# SDR UALA2009100103086

- Difficulty date: September 30, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 35,509 hours, 4,384 cycles
- Engine: Pwa PW40903
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 24E508322G01
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE ODOR.  TURNED OFF BUNK HEATER, ODOR WENT AWAY.  HEATER NOT TO BE USED.  OPS GOOD, NO ELECTRICAL ODOR.
